# SDR ASAA2025030856468

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 42,255 hours, 13,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORT 16F EXIT SIGN FELL OFF. GROUNDED - YES. REMOVED AND REPLACED 16F EXIT SIGN ASSY. OPS CHECK GOOD PER AMM 33-51-01.
